| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that outside of surgery on an unknown date the device produced an incomplete mesh.The skin grafts were not coming out evenly meshed.There was no report of harm or delay.Due diligence is in process.No additional information has been received.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: review of the most recent repair record determined the device failed the test mesh and was out of calibration.The roller and cutter were replaced and the ratchet was lubed and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.
Event or Problem Description
It was reported that during or set up and equipment testing on an unknown date the device did not produce an evenly meshed graft.An alternate device was available for use.There was no patient involvement.Diligence is complete.No additional information is available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.